# SDR SWAA2019030530323

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 48,635 hours, 28,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 24C292591
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR RETAINER BRACKET LOOSE.  R&R HOOK PER SIP AND MT.
